Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4018239, 8 pages
https://doi.org/10.1155/2017/4018239
Research Article

A Fast Newton-Shamanskii Iteration for a Matrix Equation Arising from M/G/1-Type Markov Chains

School of Science, China University of Geosciences, Beijing 100083, China

Correspondence should be addressed to Pei-Chang Guo; nc.ude.bguc@gnahciep

Received 16 June 2017; Revised 18 September 2017; Accepted 28 September 2017; Published 19 October 2017

Academic Editor: Nunzio Salerno

Copyright © 2017 Pei-Chang Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pei-Chang Guo, “A Fast Newton-Shamanskii Iteration for a Matrix Equation Arising from M/G/1-Type Markov Chains,” Mathematical Problems in Engineering, vol. 2017, Article ID 4018239, 8 pages, 2017. https://doi.org/10.1155/2017/4018239.